# SDR QR9R2025060600001

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9422
- Aircraft time: 4,235 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: FSC211
- Part serial: 1372
- Condition: Faulty
- Location: Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER ENGINE START, NO OUTPUT FROM #1 GENERATOR. REMOVED AND REPLACED CURRENT SENSOR IAW AMM 24-30-00, 4-6. MOC COMPLETED IAW AMM 05-60-00, 6-12.
